Publication details for Prof John DumbrellDumbrell, John (2005). 'American isolationism: a response to David Hastings Dunn'. Review of International Studies 31(4): 699-700.
- Publication type: Journal papers: academic
- ISSN/ISBN: 0260-2105, 1469-9044
- DOI: 10.1017/S0260210505006704
- View online: Online version
- Durham research online: DRO record
Author(s) from Durham
In an excellent and thoughtful piece in the April 2005 issue of Review of International Studies, David Dunn draws our attention to seven myths about American isolationism. His points are well made and generally unexceptionable. However, since David Dunn takes an article I wrote in 1999 as the starting point for several of his criticisms, I thought I would take the opportunity to offer a response. I have three main points to make.